Oscillation criteria for second order forced ordinary differential equations with mixed nonlinearities
By Yuangong Sun, J. Wong. 2007
54 citations recorded by the source corpus.
Abstract We present new oscillation criteria for the second order forced ordinary differential equation with mixed nonlinearities: ( p ( t ) x ′ ) ′ + q ( t ) x + ∑ i = 1 n q i ( t ) | x | α i sgn x = e ( t ) , where p ( t ) , q ( t ) , q i ( t ) , e ( t ) ∈ C [ 0 , ∞ ) , p ( t ) is positive and differentiable, α 1 > ⋯ > α m > 1 > α m + 1 > ⋯ > α n . No restriction is imposed on the forcing term e ( t ) to be the second derivative of an oscillatory function. When n = 1 , our results reduce to those of El-Sayed [M.A. El-Sayed, An oscillation criterion for a forced second order linear differential equation, Proc. Amer. Math. Soc. 118 (1993) 813–817], Wong [J.S.W. Wong, Oscillation criteria for a forced second linear differential equations, J. Math. Anal. Appl. 231 (1999) 235–240], Sun, Ou and Wong [Y.G. Sun, C.H. Ou, J.S.W. Wong, Interval oscillation theorems for a linear second order differential equation, Comput. Math. Appl. 48 (2004) 1693–1699] for the linear equation, Nazr [A.H. Nazr, Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential, Proc. Amer. Math. Soc. 126 (1998) 123–125] for the superlinear equation, and Sun and Wong [Y.G. Sun, J.S.W. Wong, Note on forced oscillation of nth-order sublinear differential equations, J. Math. Anal. Appl. 298 (2004) 114–119] for the sublinear equation.
Subfields: Applied Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/61fbe361be834e221b8475ef1fbdacecd4c6aa28